# SDR 95ZZZX2904

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9497N
- Make and model: Cessna A185F
- Aircraft serial: 18504366
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bellcrank
- Part number: 07006335
- Condition: Failed
- Location: Pilot Seat
- Part time: 11,284 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN LEANING BACK TO ADJUST SEAT POSITION, BELLCRANKS (LT) AND (RT) BROKE AT SMALL ATTACHMENT HOLE ALLOWING SEAT BACK WITH UPPER FRAME ASSEMBLY TO FALL BACKWARDS.  THE BREAK WAS CLEAN AND SHOWING NO PRIOR CRACK PROGRESSION UNTIL FAILURE.  AIRCRAFT TC 3124.
